# SDR MASA200800410

- Difficulty date: May 20, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 4,449 hours, 3,228 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7276 AUS-IAD - SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  ADJUSTED DOOR PROX SENSOR, OPS GOOD.
